# SDR CALA2019071301184

- Difficulty date: July 11, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 100,888 hours, 10,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 2500-04866 M33407 EMERGENCY POWER PACK CAPACITY CHECK FOUND FAIL REF NR LP 9131820 M33407 EMERGENCY POWER PACK REPLACED AND TEST NORMAL AS PER AMM 33-51-06.
